Alert archive / Florida / Gale Warnings in 2025

Gale Warning 1, NWS Melbourne, FL

January 5, 2025

NWS Melbourne, FL issued this gale warning at Jan 5, 2025, 2:35 PM EST. It took effect at Jan 6, 2025, 7:00 AM EST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 5, 2025, 2:35 PM EST (19:35 UTC)
In effect from
Jan 6, 2025, 7:00 AM EST
Expired
Jan 6, 2025, 9:00 PM EST
In force
14 hr
Issued by
NWS Melbourne, FL

The text

As transmitted.

035 
WHUS72 KMLB 051935
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
235 PM EST Sun Jan 5 2025

AMZ570-060930-
/O.EXT.KMLB.SC.Y.0002.250106T0900Z-250106T1200Z/
/O.UPG.KMLB.GL.A.0001.250106T1500Z-250107T0300Z/
/O.NEW.KMLB.GL.W.0001.250106T1200Z-250107T0200Z/
/O.EXT.KMLB.SC.Y.0003.250107T0200Z-250107T1400Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
235 PM EST Sun Jan 5 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM TO 7 AM EST
MONDAY...
...GALE WARNING IN EFFECT FROM 7 AM TO 9 PM EST MONDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM MONDAY TO 9 AM
EST TUESDAY...

* WHAT...For the first Small Craft Advisory, southwest winds
  around 20 knots with gusts up to 30 knots expected. For the Gale
  Warning, southwest winds 20 to 30 knots with gusts up to 40 
  knots and seas 4 to 7 feet expected. For the second Small Craft 
  Advisory, northwest winds around 25 knots with gusts up to 30 
  knots and seas 5 to 8 feet expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm.

* WHEN...For the first Small Craft Advisory, from 4 AM to 7 AM 
  EST Monday. For the Gale Warning, from 7 AM to 9 PM EST 
  Monday. For the second Small Craft Advisory, from 9 PM Monday 
  to 9 AM EST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

AMZ572-060930-
/O.EXT.KMLB.SC.Y.0002.250106T0900Z-250106T1200Z/
/O.EXT.KMLB.GL.A.0001.250106T1200Z-250107T0200Z/
/O.EXT.KMLB.SC.Y.0003.250107T0200Z-250107T1400Z/
Volusia-Brevard County Line to Sebastian Inlet 20-60 nm-
235 PM EST Sun Jan 5 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM TO 7 AM EST
MONDAY...
...GALE WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM MONDAY TO 9 AM
EST TUESDAY...

* WHAT...For the first Small Craft Advisory, southwest winds 
  around 20 knots. For the Gale Watch, southwest winds 20 to 30 
  knots with gusts up to 35 knots and seas 4 to 7 feet possible. 
  For the second Small Craft Advisory, northwest winds 20 to 25 
  knots with gusts up to 35 knots and seas 5 to 8 feet expected.

* WHERE...Volusia-Brevard County Line to Sebastian Inlet 20-60 
  nm.

* WHEN...For the first Small Craft Advisory, from 4 AM to 7 AM 
  EST Monday. For the Gale Watch, from Monday morning through 
  Monday evening. For the second Small Craft Advisory, from 9 PM 
  Monday to 9 AM EST Tuesday.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

AMZ550-552-060930-
/O.EXT.KMLB.SC.Y.0002.250106T1200Z-250107T1400Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
235 PM EST Sun Jan 5 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM MONDAY TO 9 AM
EST TUESDAY...

* WHAT...West winds 15 to 25 knots with gusts up to 30 knots 
  expected.

* WHERE...Flagler Beach to Sebastian Inlet 0-20 nm.

* WHEN...From 7 AM Monday to 9 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ555-575-060930-
/O.EXT.KMLB.SC.Y.0002.250106T1500Z-250107T1400Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
235 PM EST Sun Jan 5 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM MONDAY TO 9 AM
EST TUESDAY...

* WHAT...West winds 20 to 25 knots with gusts up to 30 knots and 
  seas 4 to 6 feet expected.

* WHERE...Sebastian Inlet to Jupiter Inlet 0-60 nm.

* WHEN...From 10 AM Monday to 9 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
3 follow-up statements
273 
WHUS72 KMLB 060129
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
829 PM EST Sun Jan 5 2025

AMZ572-071400-
/O.CAN.KMLB.SC.Y.0002.250106T0900Z-250106T1200Z/
/O.EXT.KMLB.SC.Y.0003.250106T0900Z-250107T1400Z/
/O.CAN.KMLB.GL.A.0001.250106T1200Z-250107T0200Z/
Volusia-Brevard County Line to Sebastian Inlet 20-60 nm-
829 PM EST Sun Jan 5 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM MONDAY TO 9 AM
EST TUESDAY...
...GALE WATCH IS CANCELLED...

* WHAT...Southwest winds 20 to 30 knots with gusts up to 30 to 35
  knots and seas 5 to 8 feet expected.

* WHERE...Volusia-Brevard County Line to Sebastian Inlet 20- 60 
  nm.

* WHEN...From 4 AM Monday to 9 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ570-071400-
/O.CON.KMLB.SC.Y.0002.250106T0900Z-250106T1200Z/
/O.CON.KMLB.GL.W.0001.250106T1200Z-250107T0200Z/
/O.CON.KMLB.SC.Y.0003.250107T0200Z-250107T1400Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
829 PM EST Sun Jan 5 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 AM EST
MONDAY...
...GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 9 PM EST MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM MONDAY TO
9 AM EST TUESDAY...

* WHAT...For the first Small Craft Advisory, southwest winds 
  around 20 knots with gusts up to 30 knots expected. For the 
  Gale Warning, southwest winds 20 to 30 knots with gusts up to 
  35 knots and seas 4 to 7 feet expected. For the second Small 
  Craft Advisory, northwest winds around 25 knots with gusts up 
  to 30 knots and seas 5 to 8 feet expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm.

* WHEN...For the first Small Craft Advisory, from 4 AM to 7 AM 
  EST Monday. For the Gale Warning, from 7 AM to 9 PM EST 
  Monday. For the second Small Craft Advisory, from 9 PM Monday 
  to 9 AM EST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

AMZ550-552-071400-
/O.CON.KMLB.SC.Y.0002.250106T1200Z-250107T1400Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
829 PM EST Sun Jan 5 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM MONDAY TO
9 AM EST TUESDAY...

* WHAT...West winds 15 to 25 knots with gusts up to 30 knots 
  expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm 
  and Volusia-Brevard County Line to Sebastian Inlet 0-20 nm.

* WHEN...From 7 AM Monday to 9 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ555-575-071400-
/O.CON.KMLB.SC.Y.0002.250106T1500Z-250107T1400Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
829 PM EST Sun Jan 5 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM MONDAY TO
9 AM EST TUESDAY...

* WHAT...West winds 20 to 25 knots with gusts up to 30 knots and 
  seas 4 to 6 feet expected.

* WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm and Sebastian 
  Inlet to Jupiter Inlet 20-60 nm.

* WHEN...From 10 AM Monday to 9 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
286 
WHUS72 KMLB 060841
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
341 AM EST Mon Jan 6 2025

AMZ570-070200-
/O.CON.KMLB.SC.Y.0002.250106T0900Z-250106T1200Z/
/O.CON.KMLB.GL.W.0001.250106T1200Z-250107T0200Z/
/O.EXT.KMLB.SC.Y.0003.250107T0200Z-250108T0300Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
341 AM EST Mon Jan 6 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...
...GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 9 PM
EST THIS EVENING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
10 PM EST TUESDAY...

* WHAT...For the first Small Craft Advisory, southwest winds
  around 20 knots with gusts up to 30 knots expected. For the Gale
  Warning, southwest winds 20 to 30 knots with gusts up to 35
  knots and seas 5 to 8 feet expected. For the second Small Craft
  Advisory, northwest winds 20 to 30 knots and seas 6 to 9 feet 
  expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm.

* WHEN...For the first Small Craft Advisory, until 7 AM EST this 
  morning. For the Gale Warning, from 7 AM this morning to 9 PM 
  EST this evening. For the second Small Craft Advisory, from 9 
  PM this evening to 10 PM EST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for hazardous conditions.

&&

$$

AMZ572-070200-
/O.EXT.KMLB.SC.Y.0003.250106T0900Z-250108T0300Z/
Volusia-Brevard County Line to Sebastian Inlet 20-60 nm-
341 AM EST Mon Jan 6 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST TUESDAY...

* WHAT...West winds 20 to 30 knots with gusts 30 to 35 knots and 
  seas 5 to 8 feet expected.

* WHERE...Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.

* WHEN...Until 10 PM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ550-552-070200-
/O.EXT.KMLB.SC.Y.0002.250106T1200Z-250107T1500Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
341 AM EST Mon Jan 6 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO
10 AM EST TUESDAY...

* WHAT...West winds 15 to 25 knots with gusts up to 30 knots and 
  seas 4 to 6 feet expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm 
  and Volusia-Brevard County Line to Sebastian Inlet 0-20 nm.

* WHEN...From 7 AM this morning to 10 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ555-070200-
/O.EXT.KMLB.SC.Y.0002.250106T1500Z-250107T1500Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
341 AM EST Mon Jan 6 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
10 AM EST TUESDAY...

* WHAT...West winds 15 to 25 knots and seas 4 to 6 feet expected.

* WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm.

* WHEN...From 10 AM this morning to 10 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ575-070200-
/O.EXT.KMLB.SC.Y.0002.250106T1500Z-250108T0300Z/
Sebastian Inlet to Jupiter Inlet 20-60 nm-
341 AM EST Mon Jan 6 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
10 PM EST TUESDAY...

* WHAT...West winds 20 to 25 knots with gusts up to 30 knots and 
  seas 5 to 8 feet expected.

* WHERE...Sebastian Inlet to Jupiter Inlet 20-60 nm.

* WHEN...From 10 AM this morning to 10 PM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
488 
WHUS72 KMLB 070150
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
850 PM EST Mon Jan 6 2025

AMZ570-080300-
/O.EXP.KMLB.GL.W.0001.000000T0000Z-250107T0200Z/
/O.CON.KMLB.SC.Y.0003.250107T0200Z-250108T0300Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
850 PM EST Mon Jan 6 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
TUESDAY...
...GALE WARNING WILL EXPIRE AT 9 PM EST THIS EVENING...

* WHAT...Northwest winds 20 to 30 knots with gusts 30 to 35 knots
  and seas 6 to 9 feet expected.

* WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm.

* WHEN...Until 10 PM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ550-552-555-071500-
/O.CON.KMLB.SC.Y.0002.000000T0000Z-250107T1500Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
850 PM EST Mon Jan 6 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
TUESDAY...

* WHAT...Northwest winds 15 to 20 knots with gusts up to 30 
  knots and seas 4 to 6 feet.

* WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm, 
  Volusia-Brevard County Line to Sebastian Inlet 0-20 nm and 
  Sebastian Inlet to Jupiter Inlet 0-20 nm.

* WHEN...Until 10 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ572-080300-
/O.CON.KMLB.SC.Y.0003.000000T0000Z-250108T0300Z/
Volusia-Brevard County Line to Sebastian Inlet 20-60 nm-
850 PM EST Mon Jan 6 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
TUESDAY...

* WHAT...Northwest winds 15 to 25 knots with gusts 30 to 35 knots
  and seas 6 to 9 feet.

* WHERE...Volusia-Brevard County Line to Sebastian Inlet 20- 60 
  nm.

* WHEN...Until 10 PM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ575-080300-
/O.CON.KMLB.SC.Y.0002.000000T0000Z-250108T0300Z/
Sebastian Inlet to Jupiter Inlet 20-60 nm-
850 PM EST Mon Jan 6 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
TUESDAY...

* WHAT...Northwest winds 15 to 25 knots with gusts up to 30 
  knots and seas 5 to 8 feet.

* WHERE...Sebastian Inlet to Jupiter Inlet 20-60 nm.

* WHEN...Until 10 PM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this gale warning went out at Jan 5, 12:58 PM EST, 1 hour 37 minutes earlier. Its key messages:

  • Issued at 1003 AM EST Sun Jan 5 2025
  • Brief warming trend through tomorrow. Then, a strong cold front brings the coldest air so far this winter season by mid-week.
  • Hazardous marine conditions developing tonight into Monday, with a Gale Watch in effect for the offshore Volusia and Brevard waters starting tonight and a Small Craft Advisory starting tonight and expanding across all the Atlantic waters Monday morning.
  • Mainly dry weather over the next week. However, there is a low to medium chance (20-30%) for showers tomorrow and Saturday.
Area forecast discussion, Jan 5, 12:58 PM EST, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
1258 PM EST Sun Jan 5 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 1003 AM EST Sun Jan 5 2025

- Brief warming trend through tomorrow. Then, a strong cold front
  brings the coldest air so far this winter season by mid-week.

- Hazardous marine conditions developing tonight into Monday, with
  a Gale Watch in effect for the offshore Volusia and Brevard
  waters starting tonight and a Small Craft Advisory starting
  tonight and expanding across all the Atlantic waters Monday
  morning.

- Mainly dry weather over the next week. However, there is a low
  to medium chance (20-30%) for showers tomorrow and Saturday.

&&

.UPDATE...
Issued at 1003 AM EST Sun Jan 5 2025

Forecast is on track this morning with no adjustments required.
This morning's sounding from Cape Canaveral featured a PW of 0.45"
and three subsidence inversions between 5 and 15 KFT, leading to
high confidence in quiet weather through tonight.

Surface high pressure is nearly overhead this morning. It is
forecast to move into the Atlantic over the next 12-24 HR in
response to a potent extratropical cyclone over the Ozarks. This
disturbance is producing widespread snow and ice over the Ohio
Valley, and severe weather is forecast across the lower
Mississippi Valley later today. Locally, our winds will turn SE
this afternoon, kicking off a period of warm advection that will
last through at least midday tomorrow.

Highs in the mid 60s to low 70s can be anticipated this afternoon,
with milder lows tonight in the 50s.

We are looking over new data regarding potential gusty winds on
Monday and much colder temperatures for the middle of the week.
More to come on both of these impacts in this afternoon's full
forecast package.

&&

.PREVIOUS DISCUSSION...
Issued at 314 AM EST Sun Jan 5 2025

Today-Tonight... Surface high pressure across the southeast US will
shift eastward today, pushing off the eastern seaboard and out into
the Atlantic waters today into tonight. North to northeast winds
this morning will veer east to southeast by the afternoon with
speeds at 5-10 mph.  Despite moisture recovering slightly today as
winds turn more southerly, the overall airmass will remain dry,
resulting in no mentionable rain chances once again through the
period. After a rather chilly start to the day, with temperatures in
the upper 30 to low 40s and the potential for patchy frost in
normally colder locations across northern Lake and western Volusia,
temperatures will quickly rise into the 50s and 60s by late
morning. Temperatures will continue this warming trend into this
afternoon and overnight with temperatures becoming more seasonable
as the winds turn southerly. Afternoon highs will be in the upper 60s
to low 70s today under sunny to mostly sunny skies. Overnight lows
will range from low to mid 50s across the north to mid to upper 50s
across the south.

Monday-Tuesday... The Bermuda high on Monday will build westward
across the Florida peninsula as a stronger cold front approaches the
Florida peninsula from the west, crossing the Deep South, and then
pushing across the Florida peninsula Monday night. This will allow a
warming trend to continue locally into early next week with winds
veering S/SW and becoming breezy ahead of the cold front. Winds will
continue to veer to the northwest Monday night and into Tuesday,
with speeds 7-12 mph through Tuesday. There is low to medium (20-30
percent) chance of rain showers on Monday, mainly Titusville to Lake
Kissimmee northward. Otherwise, mostly dry conditions are expected.
Lightning storm potential is not favorable with this activity. THus
have kept any mention of lightning storms out of the forecast at
this time. However, some of these showers could be strong to
marginally severe with the Storm Prediction Center (SPC) having
outlined portions of east central Florida in a Marginal Risk for
severe weather on Monday, mainly for damaging convective wind gusts.

Temperatures will be slightly above normal for this time of year on
Monday, with afternoon highs in the mid to upper 70s. A much drier
and colder airmass will then push across ECFL Monday night into
Tuesday behind the frontal passage. Afternoon highs will be in the
low to mid 50s across the north to upper 50s to low 60s across the
south. There is slight disagreements in the models on overnight low
temperatures into early next week. The NBM is a little too warm
given the clear to mostly clear skies, especially on Tuesday night
when winds will be light. Thus, have decided to do a mixture of NBM
and MOS guidance to bring in some cooler temperatures, especially
along the coast. Overnight lows will fall into the low to mid 30s
across the north and upper 30s to mid 40s across the south both
Monday and Tuesday.

Wednesday-Sunday... High pressure will then build southward into
central/southern Plains with the axis building over the Deep South
and the Florida peninsula mid to late week. A weaker cold front will
then push through east central Florida late Wednesday night into
Thursday, with another weak cold front moving across the area
Saturday. A cool, dry airmass will remain in place through the
period, providing mostly dry conditions through the period. However,
there is a low to medium chance (20-30 percent) of showers across
much of the area Saturday ahead of the second cold front. As of now,
conditions do not look favorable for lightning storms with these
showers. Northwest winds will prevail through the period, with winds
generally 7-12 mph.

Temperatures will be well below normal for this time of year as the
cold, dry airmass remains in place over the region. Afternoon highs
will be in the mid 50s to low 60s from Wednesday through Thursday,
with temperatures ranging from low to med 60s across the north to
low 70s across the south Friday through Sunday. The straight NBM
guidance for overnight lows from Wednesday through Thursday were a
little too warm once again, especially along the coast, so decided
to do a blend of NBM and and MOS guidance to bring in some lower
temperatures. Overnight lows will be in the low to mid 30s across
much of the area, with upper 30s to low 40s along the coast from
Brevard southward Wednesday night, and mid to upper 30s across the
north and low 40s across the south Thursday night. Lows will warm up
slightly Friday night through Sunday night, with temperatures
ranging from upper 30s to low 40s across the north to low to mid 40s
across the south.

&&

.MARINE...
Issued at 314 AM EST Sun Jan 5 2025

Today-Thursday...High pressure across the Atlantic will build
westward across the local waters into early next week. Northeast
winds veer east to southeast today, south to southwest on Monday
ahead of a cold front, then north to northwest on Tuesday through
Thursday behind the frontal passage. Wind speeds around 10 KT
Sunday will increase to 20- 28 KT on Monday before decreasing to
15- 20 KT on Tuesday, and 10-15 KT on Wednesday before increasing
to 15-20 KT on Thursday. This will result in poor to hazardous
boating conditions returning on Monday with the frontal passage.
Seas of 3-5 ft on today will build to 5-8 ft across the offshore
waters Monday into Tuesday. Seas will further subside to 3-5ft on
Wednesday before increasing once again to 3-5ft in the nearshore
waters and up to 7 ft in the offshore waters on Thursday. Isolated
to scattered showers and isolated lightning storms will be
possible across the waters Monday.

&&

.AVIATION...
(18Z TAFs)
Issued at 1258 PM EST Sun Jan 5 2025

Onshore winds around 6-9 kts this afternoon veer through the
period as high pressure moves offshore and a cold front approaches
from the west. Southeast winds develop into the evening, veering
further south through the night. Gusty southwest flow then develops
after sunrise. Sustained winds increase to around 15-20 kts ahead
of the front, with peak gusts around 25-30 kts. VCSH/SHRA impacts
generally extend beyond the 18Z TAF period. However, anticipating
a line of showers to move southeast across the area tomorrow
afternoon. Guidance suggests the line will significantly weaken,
diminishing as it moves south of TIX/ISM.

&&

.FIRE WEATHER...
Issued at 314 AM EST Sun Jan 5 2025

Today... Northerly winds early this morning will become east to
southeast by this afternoon, which will allow moisture to recover
somewhat across the area. However, min RHs will remain sensitive
across the northwest interior, with values of 35-40 percent.
Elsewhere min RHs will be 45-55 percent today.

Tuesday- Thursday... A cold, dry airmass will filter across the
area behind a strong cold front on Tuesday and stay in place
through mid to late week, which will bring sensitive fire weather
conditions to east central Florida. North to northwest winds will
remain in place through the period with speeds 7-12 mph. Min RHs
will fall to 40-50 percent across the interior on Tuesday, 35-45
percent across much of the area on Wednesday, and 30-35 percent
across the western interior and 35-45 percent elsewhere on
Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  53  76  36  54 /   0  30   0   0
MCO  54  76  39  56 /   0  40  10   0
MLB  54  77  39  59 /   0  30  20   0
VRB  56  80  44  62 /   0  20  20   0
LEE  54  76  37  54 /   0  40   0   0
SFB  54  77  39  55 /   0  40   0   0
ORL  54  76  40  55 /   0  40   0   0
FPR  54  79  44  62 /   0  10  20   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Small Craft Advisory from 10 AM Monday to 4 AM EST Tuesday for
     AMZ550-552-555.

     Small Craft Advisory from 4 AM to 10 AM EST Monday for AMZ570-
     572.

     Small Craft Advisory from 10 PM Monday to 4 AM EST Tuesday for
     AMZ570-572.

     Gale Watch from Monday morning through Monday evening for AMZ570-
     572.

     Small Craft Advisory from 4 AM Monday to 4 AM EST Tuesday for
     AMZ575.

&&

UPDATE...Heil
AVIATION...Law
Hazardous weather outlook, Jan 5, 9:51 AM EST, 4 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
951 AM EST Sun Jan 5 2025

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-060300-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
951 AM EST Sun Jan 5 2025

This Hazardous Weather Outlook is for east central Florida.

.DAY ONE...Today and tonight.

.RIP CURRENT AND SURF IMPACT...
A high risk of life-threatening rip currents and rough surf
exists at all central Florida Atlantic beaches. Entering the
water is highly discouraged. If caught in a rip current, relax
and float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

.WIND AND SEA IMPACT...
A Small Craft Advisory will go into effect late tonight as
northwest winds increase to around 20 knots.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
A Moderate to High risk of rip currents is expected to continue
through at least the middle of the week.

Additional cold fronts will lead to below normal temperatures
again Monday night through much of this week. These fronts will
cause boating conditions to deteriorate once again early this
week.

Sensitive fire weather conditions are forecast through much of
the next week, with the exception of Monday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed today and tonight.

Heil

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 5, 2:29 AM ESTGale WatchMLB18 hr
Jan 5, 2:29 AM ESTSmall Craft AdvisoryMLB3 days
Jan 5, 2:29 AM ESTSmall Craft AdvisoryMLB3 days

Nearby

Gale Warnings in Florida, 2025Every gale warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.